A simplified proof of the Sevastyanov theorem on branching processes
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 6 (1970) no. 1, pp. 1-7.
@article{AIHPB_1970__6_1_1_0,
     author = {Ji\v{r}ina, Miloslav},
     title = {A simplified proof of the {Sevastyanov} theorem on branching processes},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {1--7},
     publisher = {Gauthier-Villars},
     volume = {6},
     number = {1},
     year = {1970},
     zbl = {0213.19503},
     mrnumber = {266318},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPB_1970__6_1_1_0/}
}
TY  - JOUR
AU  - Jiřina, Miloslav
TI  - A simplified proof of the Sevastyanov theorem on branching processes
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1970
DA  - 1970///
SP  - 1
EP  - 7
VL  - 6
IS  - 1
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPB_1970__6_1_1_0/
UR  - https://zbmath.org/?q=an%3A0213.19503
UR  - https://www.ams.org/mathscinet-getitem?mr=266318
LA  - en
ID  - AIHPB_1970__6_1_1_0
ER  - 
%0 Journal Article
%A Jiřina, Miloslav
%T A simplified proof of the Sevastyanov theorem on branching processes
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1970
%P 1-7
%V 6
%N 1
%I Gauthier-Villars
%G en
%F AIHPB_1970__6_1_1_0
Jiřina, Miloslav. A simplified proof of the Sevastyanov theorem on branching processes. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 6 (1970) no. 1, pp. 1-7. http://archive.numdam.org/item/AIHPB_1970__6_1_1_0/

[1] B.A. Sevastyanov, Theory of branching processes, (Russian) Uspekhi mat. nauk., 6 (6), 1951, 47-99. | MR | Zbl